[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.90.95. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1985

Generalized Pustular Psoriasis Provoked by Propranolol

Author Affiliations

From the Department of Dermatology, Stanford (Calif) School of Medicine.

Arch Dermatol. 1985;121(10):1326-1327. doi:10.1001/archderm.1985.01660100106027
Abstract

• An 80-year-old man who had had plaque-type psoriasis for 40 years experienced a rapid onset of generalized pustular psoriasis three days after initiation of propranolol hydrochloride therapy. Trial therapy with propranolol on two occasions resulted in similar episodes. The skin lesions and systemic symptoms resolved after the discontinuation of propranolol therapy and administration of methotrexate sodium. This case study documents propranolol—a β-blocker—as another causal factor for pustular psoriasis.

(Arch Dermatol 1985;121:1326-1327)

×